Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 83, NWS Milwaukee, WI

November 9, 2012

NWS Milwaukee, WI issued this small craft advisory at Nov 9, 2012, 3:28 PM CST. It took effect at Nov 10, 2012, 3:00 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2012, 3:28 PM CST (21:28 UTC)
In effect from
Nov 10, 2012, 3:00 PM CST
Expired
Nov 11, 2012, 9:46 AM CST
In force
19 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

467 
WHUS73 KMKX 092128
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CST FRI NOV 9 2012

...BREEZY WINDS AND HIGH WAVES LATE SATURDAY AFTERNOON INTO SUNDAY
NIGHT... 

.LOW PRESSURE WILL MOVE NORTHEAST FROM THE CENTRAL PLAINS
NORTHEAST THROUGH MINNESOTA SATURDAY AND SATURDAY NIGHT...THEN
INTO WESTERN ONTARIO CANADA SUNDAY. THE LOW WILL PULL A WARM FRONT
NORTHWARD THROUGH THE AREA LATE TONIGHT AND SATURDAY
MORNING...ALLOWING BREEZY SOUTH WINDS TO OCCUR BY LATE SATURDAY
AFTERNOON. 

BREEZY SOUTH TO SOUTHWEST WINDS WILL CONTINUE SATURDAY NIGHT INTO
SUNDAY...BEFORE A STRONG COLD FRONT MOVES EAST THROUGH THE AREA.
THESE WINDS WILL GENERATE HIGH WAVES DURING THIS TIME.

LMZ643>646-100530-
/O.NEW.KMKX.SC.Y.0083.121110T2100Z-121112T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 PM CST FRI NOV 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 9 PM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO
9 PM CST SUNDAY. 

* WINDS: SOUTH TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS BY LATE
  SATURDAY AFTERNOON. SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS ARE
  EXPECTED SATURDAY NIGHT AND SUNDAY. GUSTS UP TO 30 KNOTS ARE
  EXPECTED SUNDAY AS WELL. WINDS WILL WEAKEN SUNDAY NIGHT...AS
  THE STRONG COLD FRONT MOVES THROUGH.

* WAVES: BUILDING TO 3 TO 5 FEET LATE SATURDAY AFTERNOON AND
  SATURDAY NIGHT...UP TO 5 TO 8 FEET SUNDAY AFTERNOON...BEFORE
  SUBSIDING SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
7 follow-up statements
538 
WHUS73 KMKX 100320
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
920 PM CST FRI NOV 9 2012

...BRISK WINDS AND HIGH WAVES LATE SATURDAY AFTERNOON INTO SUNDAY
NIGHT...

.LOW PRESSURE WILL MOVE NORTHEAST FROM THE CENTRAL PLAINS
NORTHEAST THROUGH MINNESOTA SATURDAY AND SATURDAY NIGHT...THEN
INTO WESTERN ONTARIO CANADA SUNDAY. THE LOW WILL PULL A WARM
FRONT NORTHWARD THROUGH THE AREA LATE TONIGHT AND SATURDAY
MORNING...ALLOWING BREEZY SOUTH WINDS TO OCCUR BY LATE SATURDAY
AFTERNOON.

BRISK SOUTH TO SOUTHWEST WINDS WILL CONTINUE SATURDAY NIGHT INTO
SUNDAY...BEFORE A STRONG COLD FRONT MOVES EAST THROUGH THE AREA.
THESE WINDS WILL GENERATE HIGH WAVES DURING THIS TIME.

LMZ643>646-101130-
/O.CON.KMKX.SC.Y.0083.121110T2100Z-121112T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
920 PM CST FRI NOV 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
9 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
9 PM CST SUNDAY. 

* WINDS: SOUTHEAST TO SOUTH INCREASING TO 15 TO 25 KNOTS BY LATE
  SATURDAY AFTERNOON. SOUTH TO SOUTHWEST WINDS TO 30 KNOTS ARE
  EXPECTED SATURDAY NIGHT AND SUNDAY AS WELL. WINDS WILL WEAKEN A
  LITTLE SUNDAY NIGHT...AFTER THE STRONG COLD FRONT MOVES
  THROUGH.

* WAVES: BUILDING TO 3 TO 5 FEET LATE SATURDAY AFTERNOON AND 
  SATURDAY NIGHT...UP TO 5 TO 8 FEET SUNDAY AFTERNOON...BEFORE 
  SUBSIDING SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
554 
WHUS73 KMKX 101005
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 AM CST SAT NOV 10 2012

...BRISK WINDS AND HIGH WAVES THIS AFTERNOON INTO SUNDAY NIGHT...

.LOW PRESSURE WILL GATHER OVER NEBRASKA THIS AFTERNOON...HELPING
PUSH A WARM FRONT ACROSS SOUTHERN WISCONSIN AND CREATING BREEZY
CONDITIONS BY THIS AFTERNOON OVER LAKE MICHIGAN. THE LOW WILL
DEEPEND AS IT MOVES NORTH ACROSS MINNESOTA TONIGHT AND NORTHWEST
ONTARIO ON SUNDAY. A STRONG COLD FRONT WILL SWEEP ACROSS LAKE
MICHIGAN BY SUNDAY EVENING...WITH STRONG SOUTH WINDS SHIFT TO THE
WEST BEHIND THE FRONT.  

WIND GUSTS APPROACHING GALE FORCE ARE EXPECTED LATER TONIGHT INTO
SUNDAY IN THE NEARSHORE WATERS...WITH GALE FORCE WINDS LIKELY OVER
THE OPEN WATERS. THE PERSISTENT SOUTH WINDS WILL GENERATE HIGH
WAVES...WHICH SHOULD SUBSIDE SUNDAY EVENING AS THE WINDS TURN TO
OFFSHORE BEHIND THE FRONT. 

LMZ643>646-101700-
/O.CON.KMKX.SC.Y.0083.121110T2100Z-121112T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
405 AM CST SAT NOV 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM CST SUNDAY. 

* WINDS: SOUTHEAST TO SOUTH INCREASING TO 15 TO 25 KNOTS BY LATE
  THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS TO 30 KNOTS ARE
  EXPECTED TONIGHT AND SUNDAY AS WELL. A COUPLE GALE FORCE GUSTS
  CAN NOT BE RULED OUT SUNDAY. WINDS WILL SHIFT TO WEST AND WEAKEN
  A LITTLE SUNDAY NIGHT...AFTER THE STRONG COLD FRONT MOVES
  THROUGH.

* WAVES: 2 TO 4 FEET LATE THIS AFTERNOON AND 3 TO 5 FEET TONIGHT.
  WAVES PEAKING AT 5 TO 8 FEET SUNDAY...THEN DIMINISHING RAPIDLY
  BELOW 4 FEET BY LATE SUNDAY NIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX

CRAVEN
520 
WHUS73 KMKX 101535
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 AM CST SAT NOV 10 2012

...BRISK WINDS AND HIGH WAVES LATE THIS AFTERNOON INTO SUNDAY
NIGHT...

.LOW PRESSURE WILL GATHER OVER NEBRASKA THIS AFTERNOON...HELPING
PUSH A WARM FRONT ACROSS SOUTHERN WISCONSIN...AND CREATING BREEZY
CONDITIONS BY LATE THIS AFTERNOON OVER LAKE MICHIGAN. THE LOW WILL
DEEPEN AS IT MOVES NORTH ACROSS MINNESOTA TONIGHT...AND NORTHWEST
ONTARIO CANADA ON SUNDAY. A STRONG COLD FRONT WILL SWEEP ACROSS
LAKE MICHIGAN BY SUNDAY EVENING...WITH STRONG SOUTH WINDS
SHIFTING TO THE WEST BEHIND THE FRONT.

WIND GUSTS APPROACHING GALE FORCE ARE EXPECTED LATER TONIGHT INTO
SUNDAY IN THE NEARSHORE WATERS...WITH GALE FORCE WINDS LIKELY
OVER THE OPEN WATERS. THE PERSISTENT SOUTH WINDS WILL GENERATE
HIGH WAVES...WHICH SHOULD SUBSIDE SUNDAY EVENING AS THE WINDS
TURN TO OFFSHORE BEHIND THE FRONT.

LMZ643>646-102345-
/O.CON.KMKX.SC.Y.0083.121110T2100Z-121112T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 AM CST SAT NOV 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM CST SUNDAY. 

* WINDS: SOUTHEAST TO SOUTH INCREASING TO 15 TO 25 KNOTS BY LATE 
  THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS TO 30 KNOTS ARE 
  EXPECTED TONIGHT AND SUNDAY AS WELL. A COUPLE GALE FORCE GUSTS 
  CAN NOT BE RULED OUT SUNDAY. WINDS WILL SHIFT TO WEST AND 
  WEAKEN A LITTLE SUNDAY NIGHT...AFTER THE STRONG COLD FRONT 
  MOVES THROUGH. 

* WAVES: 2 TO 4 FEET LATE THIS AFTERNOON...AND 3 TO 5 FEET
  TONIGHT. WAVES PEAKING AT 5 TO 9 FEET SUNDAY INTO EARLY SUNDAY
  EVENING...THEN DIMINISHING RAPIDLY BELOW 4 FEET BY LATE SUNDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
600 
WHUS73 KMKX 102100
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CST SAT NOV 10 2012

...BRISK WINDS AND HIGH WAVES INTO SUNDAY NIGHT...

.STRONG LOW PRESSURE WILL MOVE FROM SOUTHWEST MINNESOTA TO
SOUTHWEST ONTARIO CANADA TONIGHT...THEN FURTHER NORTH AND EAST
SUNDAY AND SUNDAY NIGHT. BREEZY SOUTH WINDS WILL PERSIST THROUGH
EARLY SUNDAY EVENING...WHEN A STRONG COLD FRONT MOVES EAST ACROSS
THE NEARSHORE WATERS OF LAKE MICHIGAN. THESE WINDS WILL GENERATE
HIGH WAVES DURING THIS TIME.

WIND GUSTS APPROACHING GALE FORCE ARE POSSIBLE LATER TONIGHT INTO
SUNDAY IN THE NEARSHORE WATERS...WITH GALE FORCE WINDS EXPECTED
OVER THE OPEN WATERS. WINDS WILL VEER WEST BEHIND THE FRONT SUNDAY
NIGHT...AND WEAKEN SLIGHTLY BEFORE PICKING UP AGAIN MONDAY. WAVES
WILL QUICKLY SUBSIDE SUNDAY NIGHT...AS THE WINDS TURN OFFSHORE.

LMZ643>646-110500-
/O.CON.KMKX.SC.Y.0083.000000T0000Z-121112T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
300 PM CST SAT NOV 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SUNDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS THROUGH TONIGHT...AND UP TO 30 KNOTS
  ON SUNDAY. A COUPLE GALE FORCE GUSTS CANNOT BE RULED OUT SUNDAY.
  WINDS WILL SHIFT TO WEST AND WEAKEN A LITTLE EARLY SUNDAY
  NIGHT...AFTER THE STRONG COLD FRONT MOVES THROUGH.

* WAVES: 2 TO 4 FEET LATE THIS AFTERNOON...AND 3 TO 5 FEET
  TONIGHT. WAVES PEAKING AT 4 TO 8 FEET SUNDAY...THEN DIMINISHING
  RAPIDLY BELOW 4 FEET SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
525 
WHUS73 KMKX 110313
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CST SAT NOV 10 2012

...HIGH WINDS AND WAVES INTO SUNDAY NIGHT...

.STRONG LOW PRESSURE OVER MINNESOTA WILL MOVE INTO SOUTHWEST
ONTARIO CANADA TONIGHT...THEN FURTHER NORTH AND EAST SUNDAY AND
SUNDAY NIGHT. STRONG SOUTH WINDS WILL PERSIST THROUGH EARLY SUNDAY
EVENING...WHEN A STRONG COLD FRONT MOVES EAST ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN. THESE WINDS WILL GENERATE HIGH WAVES.

WIND GUSTS APPROACHING GALE FORCE ARE POSSIBLE LATER TONIGHT WITH
GALES EXPECTED SUNDAY. WINDS WILL VEER WEST BEHIND THE FRONT
SUNDAY NIGHT...AND WEAKEN SLIGHTLY BEFORE PICKING UP AGAIN MONDAY.
WAVES WILL QUICKLY SUBSIDE SUNDAY NIGHT...AS THE WINDS TURN
OFFSHORE.

LMZ643>646-111115-
/O.EXT.KMKX.SC.Y.0083.000000T0000Z-121111T1600Z/
/O.NEW.KMKX.GL.W.0017.121111T1600Z-121112T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
913 PM CST SAT NOV 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST SUNDAY...
...GALE WARNING IN EFFECT FROM 10 AM TO 9 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CST SUNDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST SUNDAY.

* WINDS: SOUTH TO 30 KNOTS TONIGHT...AND UP TO 35 KNOT GALES ON
  SUNDAY. WINDS WILL SHIFT TO WEST AND WEAKEN A LITTLE EARLY
  SUNDAY NIGHT...AFTER THE STRONG COLD FRONT MOVES THROUGH.

* WAVES: 3 TO 6 FEET TONIGHT. WAVES PEAKING AT 5 TO 8 FEET
  SUNDAY...THEN DIMINISHING BELOW 4 FEET LATE SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
375 
WHUS73 KMKX 111017
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 AM CST SUN NOV 11 2012

...HIGH WINDS AND WAVES INTO TONIGHT...

.LOW PRESSURE MOVING INTO WESTERN ONTARIO TODAY WILL PUSH A COLD
FRONT TOWARD LAKE MICHIGAN THIS AFTERNOON. SOUTH WINDS GUSTING TO
GALE FORCE ARE EXPECTED ESPECIALLY THIS AFTERNOON AND EARLY
EVENING AHEAD OF THE FRONT. THESE WINDS WILL GENERATE HIGH WAVES
TOWARD OPEN WATER.  

THE WINDS WILL DIMINISH BELOW GALE FORCE AND VEER TO THE WEST
BEHIND THE COLD FRONT LATER TONIGHT. WAVES WILL DIMINISH RAPIDLY
AS THE WINDS BECOME OFFSHORE. HOWEVER...WINDS SHOULD CONTINUE TO
GUST ABOVE SMALL CRAFT LEVELS LATER TONIGHT THROUGH MONDAY.  

LMZ643>646-111700-
/O.CON.KMKX.SC.Y.0083.000000T0000Z-121111T1600Z/
/O.CON.KMKX.GL.W.0017.121111T1600Z-121112T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
417 AM CST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. A GALE WARNING THEN GOES INTO EFFECT FROM 10 AM THIS
MORNING TO 9 PM CST THIS EVENING.

* WINDS: SOUTH WINDS 15 TO 25 KNOTS RISING TO 30 KNOTS WITH GALE
  FORCE GUSTS OF 35 TO 40 KNOTS ESPECIALLY THIS AFTERNOON. WINDS
  VEERING TO WEST THIS EVENING AND DIMINISHING TO 10 TO 20 KNOTS
  WITH GUSTS TO 25 KNOTS AND CONTINUING THROUGH MONDAY.  

* WAVES: WAVES BUILDING TO 4 TO 8 FEET THIS AFTERNOON AND EARLY
  EVENING WITH HIGHEST WAVES TOWARD OPEN WATERS. WAVES SUBSIDING
  BELOW 4 FEET LATER TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX

CRAVEN
747 
WHUS73 KMKX 111546
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
946 AM CST SUN NOV 11 2012

...HIGH WINDS AND WAVES INTO TONIGHT...

.LOW PRESSURE MOVING INTO WESTERN ONTARIO TODAY WILL PUSH A COLD
FRONT TOWARD LAKE MICHIGAN THIS AFTERNOON. SOUTH WINDS GUSTING TO
GALE FORCE ARE EXPECTED...ESPECIALLY THIS AFTERNOON AND EARLY THIS
EVENING AHEAD OF THE FRONT. THESE WINDS WILL GENERATE HIGH
WAVES...ESPECIALLY TOWARD OPEN WATER.

THE WINDS WILL DIMINISH BELOW GALE FORCE...AND VEER TO THE WEST
BEHIND THE COLD FRONT LATER TONIGHT. WAVES WILL DIMINISH RAPIDLY
AS THE WINDS BECOME OFFSHORE. HOWEVER...WINDS SHOULD CONTINUE TO
GUST ABOVE SMALL CRAFT LEVELS LATER TONIGHT THROUGH
MONDAY...PERHAPS INTO MONDAY EVENING.

LMZ643>646-120000-
/O.CAN.KMKX.SC.Y.0083.000000T0000Z-121111T1600Z/
/O.EXT.KMKX.GL.W.0017.121111T1546Z-121112T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
946 AM CST SUN NOV 11 2012

...GALE WARNING NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
9 PM CST THIS EVENING. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS...RISING TO 30 KNOTS WITH GALE
  FORCE GUSTS TO 40 KNOTS...ESPECIALLY THIS AFTERNOON AND EARLY
  THIS EVENING. WINDS VEERING WEST THIS EVENING AND DIMINISHING TO
  10 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS AND CONTINUING THROUGH
  MONDAY INTO MONDAY EVENING.

* WAVES: WAVES BUILDING TO 4 TO 8 FEET THIS AFTERNOON AND EARLY
  EVENING...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WAVES
  SUBSIDING BELOW 4 FEET LATER THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 3:13 PM CST, 15 minutes earlier.

Area forecast discussion, Nov 9, 3:13 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 PM CST FRI NOV 9 2012

.TONIGHT AND SATURDAY...FORECAST CONFIDENCE IS MEDIUM TO HIGH.

CLOUDS WILL CONTINUE TO STREAM INTO THE AREA THROUGH THE REST OF
THIS AFTERNOON INTO TONIGHT...AS WARM AIR ADVECTION/MOISTURE REGIME
REMAINS. SOUTHWESTERLY LOW LEVEL JET NOSE POINTS INTO THE AREA
TONIGHT...WITH CONTINUED WARM AIR ADVECTION. MORE FOCUSED WARM AIR
ADVECTION MOVES THROUGH LATER TONIGHT AS WELL. NAM/GFS/RAP AREA
FORECAST SOUNDINGS SHOW SATURATION IN THE LOWEST 8000 FEET OF THE
AIR COLUMN TONIGHT.

THIS SHOULD BE ENOUGH TO GENERATE SHOWERS ACROSS THE AREA...THUS
WENT WITH INCREASING POPS THIS EVENING AND HIGH POPS AFTER
MIDNIGHT...HIGHEST IN THE NORTHWEST HALF WHERE BEST UPWARD VERTICAL
MOTION IS EXPECTED. MEAGER ELEVATED CAPES ARE SHOWN ON AREA FORECAST
SOUNDINGS...SO JUST MENTIONED ISOLATED THUNDER. TEMPERATURES WILL
FALL SOMEWHAT THIS EVENING...BEFORE STEADY OR SLOWLY RISING AFTER
MIDNIGHT.

SURFACE WARM FRONT WILL PUSH NORTHWARD THROUGH THE AREA LATE TONIGHT
AND SATURDAY MORNING...TAKING ANY PRECIPITATION WITH IT NORTHWARD
OUT OF THE AREA BY THE AFTERNOON. AREA GETS INTO WARM SECTOR IN THE
AFTERNOON...WITH BREEZY SOUTH WINDS AND SOME SCATTERING OUT OF THE
CLOUDS PER AREA FORECAST SOUNDINGS.

THIS WILL HAVE A BIT IMPACT ON HIGH TEMPERATURES. NAM 925MB
TEMPERATURES SUGGEST LOWER 70S...WITH MOS GUIDANCE IN THE MID TO
UPPER 60S. RECORDS ARE 65 AT MILWAUKEE AND 67 AT MADISON FOR
SATURDAY...WHICH CERTAINLY SHOULD BE REACHED EVEN WITH ONLY SOME
MIXING OUT OCCURS. MID TO UPPER 60S WILL BE FORECAST FOR NOW...AND
COULD GO HIGHER IF MORE MIXING OCCURS THAN ANTICIPATED.

.SATURDAY NIGHT THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE IS
HIGH.

ONLY MINOR TWEAKS MADE TO THIS PERIOD AS A STRONG COLD FRONT
WILL SWEEP THROUGH THE REGION. TRIED TO ADD A LITTLE MORE
RESOLUTION TO THE TIMING OF THE FRONT...THOUGH THE OVERALL SPEED
REMAINS UNCHANGED. POPS ARE NEAR 100 PERCENT WITH THIS FROPA AS
THE DYNAMICS WITH THE FRONT ARE QUITE HIGH. THE MID LEVEL SUPPORT
FEATURES A SERIES OF WEAK SHORT WAVES THAT WILL RIDE NORTH
AHEAD/ALONG THE FRONT WITHIN A STRONG SOUTHWEST MID LEVEL FLOW AHEAD
OF THE MAIN SHORT WAVE TROF. THAT TROF AXIS DOESN/T COME THROUGH
UNTIL MONDAY AFTERNOON...BUT THE BEST SUPPORT FROM THE ASSOCIATED
SHORT WAVE ENERGY EXITS MONDAY MORNING. THERE IS STRONG AND VERY
DEEP FRONTOGENESIS WITH THE FRONT. PLENTY OF MOISTURE IS IN PLACE.
THE GOES SOUNDER IMAGERY SHOWS A PLUME OF PRECIPITABLE WATER IN
PLACE WITH VALUES OF AROUND 1 INCH STRETCHING FROM SOUTH
TEXAS...NORTH NORTHEAST INTO IOWA AND FAR SOUTHWEST WI. THERE IS A
POCKET OF HIGHER PW/S OVER THE TIP OF BAJA MEXICO THAT THE GFS
TAKES ACROSS OLD MEXICO AND EJECTS IT NORTH INTO THE MID AND
UPPER MS RIVER VALLEY ON SUNDAY. ALL THIS SUPPORTS THE HIGH PRECIP
NUMBERS THAT WILL LIKELY BE BETWEEN 1-11/2 INCHES THROUGH MONDAY
MORNING.

COLD AIR WILL BE SPILLING IN BEHIND THE FRONT...BUT I/M STILL NOT
SEEING MUCH IN THE WAY OF A CHANGE-OVER TO A MIX OR FROZEN PRECIP
BEFORE IT ENDS. IT CONTINUES TO APPEAR THE PRECIP WILL END BEFORE
TEMPS TURN COLD ENOUGH FOR THE TRANSITION.

.MONDAY...FORECAST CONFIDENCE IS HIGH.

MAIN STORY HERE WILL BE THE SHARP COLD ADVECTION IN THE WAKE OF
THE FRONT. THERE MAY STILL BE SOME PRECIP LINGERING IN THE FAR
SOUTHEAST EARLY IN THE MORNING. AS MENTIONED ABOVE...THE SHARP 500MB
TROF WILL BE DRIFTING THROUGH DURING THE AFTERNOON. THE COMBO OF
THIS SHORT WAVE...THE COLD TEMPS ALOFT AND SOME MOISTURE HOLDING
AROUND 3-5KFT...MAY RESULT IN SOME SCT FLURRIES DURING THE
AFTERNOON. NO MEASURABLE AMOUNTS THOUGH. JUST FLAKES TO REMIND US
HOW COLD IT IS.

.FOR THE REMAINDER OF NEXT WEEK...FORECAST CONFIDENCE IS HIGH.

A BIG HIGH PRESSURE SYSTEM SHOULD CONTROL MUCH OF THE WEATHER
DURING THIS TIME. VERY CHILLY MONDAY NIGHT AND TUESDAY...BUT TEMPERATURES
WILL SLOWLY MODIFY EACH DAY WITH MORE SUNSHINE THAN CLOUDS
EXPECTED.

&&

.AVIATION/00Z TAFS/...SOME VFR/MVFR HAZE HANGING ON THIS AFTERNOON
AT TAF SITES...AND PROBABLY WILL LINGER INTO TONIGHT AS MIST. VFR
CLOUDS WILL BECOME MVFR BY 03Z SATURDAY...AS LEADING EDGE OF LOW
LEVEL JET STREAM AND ASSOCIATED MOISTURE CONTINUE MOVING INTO THE
REGION. RAIN SHOWERS SHOULD DEVELOP BY 03Z SATURDAY AS WELL.

SHOULD SEE THIS AREA OF RAIN SHOWERS AFFECT THE TAF SITES LATER
TONIGHT INTO SATURDAY MORNING...ENDING BY 18Z SATURDAY. MVFR TO IFR
CEILINGS AND VISIBILITIES ARE EXPECTED FOR MOST OF THIS PERIOD.
WINDS WILL STEADILY INCREASE OUT OF THE EAST/SOUTHEAST TONIGHT...AND
BECOME BREEZY OUT OF THE SOUTH BY 18Z SATURDAY...AS SURFACE WARM
FRONT MOVES NORTH THROUGH THE AREA. VFR CEILINGS/VISIBILITIES ARE
THEN EXPECTED SATURDAY AFTERNOON...WITH SOME BREAKS IN THE CLOUDS
POSSIBLE.

&&

.MARINE...SURFACE WARM FRONT OVER NORTHERN ILLINOIS WILL MOVE NORTH
ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN LATER TONIGHT AND
SATURDAY MORNING. EAST/SOUTHEAST WINDS WILL VEER TO THE SOUTH BY
SATURDAY AFTERNOON AND BECOME BREEZY.

STRENGTHENING LOW PRESSURE WILL THEN MOVE NORTHEAST ACROSS MINNESOTA
INTO WESTERN ONTARIO CANADA SATURDAY NIGHT AND SUNDAY. BREEZY SOUTH
TO SOUTHWEST WINDS ASSOCIATED WITH THIS LOW WILL AFFECT THE
NEARSHORE WATERS LATE SATURDAY AFTERNOON THROUGH SATURDAY
NIGHT...WITH THE STRONGEST WINDS EXPECTED ON SUNDAY. GUSTS DURING
THIS TIME MAY REACH GALE FORCE LEVELS...AND WILL HAVE TO WATCH
POTENTIAL IN LATER FORECASTS.

BRISK WEST TO NORTHWEST WINDS ARE THEN EXPECTED SUNDAY NIGHT AND
MONDAY...AFTER THE STRONG COLD FRONT MOVES THROUGH THE AREA. THESE
WINDS WILL GENERATE HIGH WAVES LATE SATURDAY AFTERNOON INTO SUNDAY
NIGHT...BEFORE BEING PUSHED TOWARD THE OPEN WATERS BY MONDAY.

A SMALL CRAFT ADVISORY WILL BE ISSUED FOR LATE SATURDAY AFTERNOON
INTO SUNDAY EVENING. AGAIN...LATER SHIFTS WILL HAVE TO WATCH FOR
GALE WARNING POTENTIAL ON SUNDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 3 PM SATURDAY TO 9 PM CST SUNDAY FOR
     LMZ643>646.

&&

TONIGHT/SATURDAY AND AVIATION/MARINE...WOOD
SATURDAY NIGHT THROUGH FRIDAY...DAVIS
Hazardous weather outlook, Nov 9, 4:02 AM CST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 AM CST FRI NOV 9 2012

WIZ046-047-051-052-056>060-062>072-101015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
402 AM CST FRI NOV 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SMALL CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON OVER
SOUTHEAST WISCONSIN...AND ACROSS THE ENTIRE AREA TONIGHT AS A
WARM FRONT LIFTS NORTHWARD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE SMALL CHANCE FOR THUNDERSTORMS WILL CONTINUE SATURDAY MORNING
AS THE FRONT LIFTS NORTHWARD ACROSS SOUTHERN WISCONSIN. A STRONG COLD FRONT
MOVING THROUGH WISCONSIN SUNDAY AND SUNDAY EVENING MAY BRING MORE
THUNDERSTORMS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS.

LMZ643>646-101015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
402 AM CST FRI NOV 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SMALL CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND
TONIGHT AS A WARM FRONT DEVELOPS OVER FAR SOUTHERN LAKE MICHIGAN AND
BEGINS TO MOVE NORTHWARD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE SMALL CHANCE FOR THUNDERSTORMS CONTINUES SATURDAY MORNING AS
THE FRONT LIFTS NORTHWARD. A STRONG COLD FRONT MOVING ACROSS LAKE
MICHIGAN SUNDAY AFTERNOON AND EVENING MAY BRING MORE THUNDERSTORMS
TO THE AREA.

WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY LEVELS...WITH
OCCASIONAL WIND GUSTS APPROACHING GALE FORCE SATURDAY NIGHT
AND SUNDAY AS STRONG LOW PRESSURE MOVES ACROSS THE UPPER
MIDWEST.  A GALE WATCH MAY BE ISSUED LATER TODAY.

BLUSTERY NORTHWEST WINDS IN THE WAKE OF THE COLD FRONT WILL REACH
SMALL CRAFT ADVISORY LEVELS SUNDAY NIGHT AND MONDAY.

WWW.WEATHER.GOV/MKX

KAVINSKY

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.